i have a 5 year old boy that currently has adhd, but for the past three weeks he has become very very defeint some time to the point that he gets aggressive, could he have odd along with his adhd, right now he is on 40mgs per day of vyvanse for adhd. his doc, gave him .1mg of clonidine to help with his aggreesion. does clonidine help with odd??how long does it take to see improvements??
technically from what I have read, there is really no med specifically for ODD, but sometimes they do give meds to help calm the person, so therefore they ahve less aggression. I would mention the new aggression to your doctor, is it a side effect, etc??
My son was on Vyvanse and Clonodine for a long time and it was a life saver. He has ADHD and ODD as well. The doctor wanted to try Tenex. We did that for several weeks and I begged to go back on Clonodine. Tenex was awful for us! Clonodine is fantastic and helps him go to sleep at night!
If anyone wants to chat, I'm in the same boat~
My husband and I have very different coping mechanisms. Any input?
My son also takes the clonodine but at night before bed. It does help him sleep but I have also heard that if given along with the ADHD meds it helps with the ODD. Is this true? Because his out burst are really having an effect on the whole family.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.